Volume 18, Number 12, 2017

Open Francesca Vetro and Calogero Vetro
On an idea of Bakhtin and Czerwik for solving a first-order periodic problem
Open Touraj Nikazad and Mahdi Mirzapour
Generalized relaxation of string averaging operators based on strictly relaxed cutter operators
Jiaojiao Li and Li Ma
Finite time blowup and global solutions of nonlinear heat equations in matrix geometry
Open Jing Li, Xiaohong Guan and Yamin Wang
Symmetry and Liouville theorem for fractional Laplacian equation both in Rn and Rn+
Open Mohamed Laghdir, Youness ALhabib Fajri, Ahmed Rikouane and Ennouri Tazi
Sequential Pareto subdifferential composition rule and sequential efficiency
Open Andrzej Komisarski and Adam Paszkiewicz
On the stability of the existence of fixed points for projection-iterative methods with relaxation
Bijan Ahmadi Kakavandi
A note on co-accretive operators and gradient flows in Hadamard spaces

Mayumi Hojo
Attractive point and mean convergence theorems for normally generalized hybrid mappings in Hilbert spaces

Open Chaoyang Hao and Guolian Wang
Well-posedness for the stochastic viscous Cahn-Hilliard equation
Open Ovidiu Bagdasar and Nicolae Popovici
Local maximizers of generalized convex vector-valued functions
Chadi Nour
New sufficient condition for the Proto-Lipschitz continuity of the state constrained bilateral minimal time function
Giuseppina D'Agui, Shapour Heidarkhani and Angela Sciammetta
Infinitely many solutions for a perturbed $p$-Laplacian boundary value problem with impulsive effects
Open Henryk Hudzik, Radosław Kaczmarek and Marek Wójtowicz
Corrigendum to: ``Some monotonicity properties in certain s-normed (0<s<1) and F-normed lattices" (Vol. 17 (10) (2016), 1985-2011)
Open Veronica Ana Ilea and Diana Otrocol are typographical error for Mayumi Hojo (Printing first ver.)

Yokohama Publishers

yokohama publishers